# SDR DALA2023012670678

- Difficulty date: January 20, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 136,083 hours, 19,937 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Mechanic Error
- Location: Bs 1307
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 172 SHEAR TIE AT FS1307 BETWEEN STRINGERS 39L AND 38L HAVE UNSATISFACTORY RIVETS INSTALLED AND PREVIOUS REWORK NOT PROPERLY TREATED AND PAINTED. CORRECTIVE ACTION: C/W ALL INSTRUCTIONAL STEPS ON ER/A 604739-14 (2590719)
